Alert archive / Missouri / River Flood Warnings in 2020

River Flood Warning 16, NWS Springfield, MO

January 12, 2020Laclede County, Missouri

NWS Springfield, MO issued this river flood warning at Jan 12, 2020, 4:44 AM CST for Laclede County, Missouri. It was in force for 27 hr.

The area

The outline as issued.

The facts

Issued
Jan 12, 2020, 4:44 AM CST (10:44 UTC)
Expired
Jan 13, 2020, 8:02 AM CST
In force
27 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Laclede County, MO

The radar

The Springfield radar (KSGF), 113 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Gasconade River near Hazelgreen (HZLM7).

Action stage
19 ft
Minor stage
21 ft
Moderate stage
26 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06928000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

719 
WGUS43 KSGF 121044
FLWSGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
444 AM CST Sun Jan 12 2020



...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Gasconade River at Hazelgreen affecting Laclede County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at 
http://water.weather.gov/ahps2/ index.php?wfo=sgf 

&&

MOC105-122243-
/O.NEW.KSGF.FL.W.0016.200112T1044Z-200114T0216Z/
/HZLM7.1.ER.200112T0909Z.200112T1800Z.200113T0216Z.NO/
1044 AM GMT Sun Jan 12 2020

...For the Gasconade River at Hazelgreen...
* At 10:15 AM Sunday The stage was 21.4 feet. 
* Flood stage is 21.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.7 feet by this
  evening. The river will fall below flood stage around midnight.
* Impact...At 25.0 feet...Flood waters are within one foot of reaching
  the old State Highway 66 bridge. 

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Gasconade River Basin
  Hazelgreen       21  21.4 Sun 10 AM  16.3   9.2   6.4


&&


LAT...LON 3792 9227 3791 9224 3783 9225 3780 9233
      3777 9236 3775 9237 3770 9227 3764 9230
      3773 9249 3779 9249

 

$$
4 follow-up statements
721 
WGUS83 KSGF 121331
FLSSGF
Flood Statement
National Weather Service Springfield MO
731 AM CST Sun Jan 12 2020



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  James River at Galena affecting Stone County 
  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County 
  Gasconade River at Hazelgreen affecting Laclede County 
  Gasconade River at Jerome affecting Phelps County 
   
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-130430-
/O.CON.KSGF.FL.W.0002.000000T0000Z-200113T1415Z/
/BIGM7.2.ER.200111T1330Z.200112T1245Z.200113T0815Z.NO/
731 AM CST Sun Jan 12 2020

...For the Big Piney  below Fort Leonard Wood East Gate...
* At 7:00 AM Sunday The stage was 17.9 feet. 
* Flood stage is 8.0 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
  flood stage by around midnight.
* Impact...At 19.0 feet...Flood waters affect the water intake at the 
  Ft. Wood Water Treatment Plant.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Big Piney River
  Fort Leonard Wo   8  17.9 Sun 07 AM   6.0   4.0   3.9


&&


LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209

 

$$

MOC209-130430-
/O.EXT.KSGF.FL.W.0015.000000T0000Z-200113T2026Z/
/GLNM7.1.ER.200112T0025Z.200112T1015Z.200112T2026Z.NO/
731 AM CST Sun Jan 12 2020

...For the James River at Galena...
* At 7:15 AM Sunday The stage was 17.4 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
  flood stage by this afternoon.
* Impact...At 17.5 feet...Flood waters reach the second window level 
  of the restrooms at the James River Outfitter Canoe Park area. 
  (938.5 FT MSL)

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

James River Basin
  Galena           15  17.4 Sun 07 AM  10.0   6.9   6.8


&&


LAT...LON 3697 9338 3696 9334 3690 9336 3678 9345
      3677 9351 3680 9352 3690 9345

 

$$

MOC105-130430-
/O.CON.KSGF.FL.W.0016.000000T0000Z-200114T0216Z/
/HZLM7.1.ER.200112T0909Z.200112T1315Z.200113T0216Z.NO/
731 AM CST Sun Jan 12 2020

...For the Gasconade River at Hazelgreen...
* At 7:15 AM Sunday The stage was 24.5 feet. 
* Flood stage is 21.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
  flood stage by this evening.
* Impact...At 25.0 feet...Flood waters are within one foot of reaching
  the old State Highway 66 bridge. 

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Gasconade River Basin
  Hazelgreen       21  24.5 Sun 07 AM  16.3   9.2   6.4


&&


LAT...LON 3792 9227 3791 9224 3783 9225 3780 9233
      3777 9236 3775 9237 3770 9227 3764 9230
      3773 9249 3779 9249

 

$$

MOC161-130430-
/O.CON.KSGF.FL.W.0003.000000T0000Z-200114T1030Z/
/JRMM7.1.ER.200112T0521Z.200112T1800Z.200113T1030Z.NO/
731 AM CST Sun Jan 12 2020

...For the Gasconade River at Jerome...
* At 6:45 AM Sunday The stage was 16.5 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.2 feet by this
  afternoon.  The river will fall below flood stage early tomorrow.
* Impact...At 18.5 feet...Flood waters affect low lying residential 
  areas.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Gasconade River Basin
  Jerome           15  16.5 Sun 07 AM  14.5   8.8   7.0


&&


LAT...LON 3814 9180 3801 9190 3789 9196 3785 9210
      3785 9220 3783 9225 3791 9224 3794 9217
      3794 9207 3814 9196

 

$$
974 
WGUS43 KSGF 121503
FLWSGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
903 AM CST Sun Jan 12 2020

...Forecast Flooding Changed from Minor to Moderate Severity for the 
following rivers in Missouri...
  The Gasconade River at Hazelgreen affecting Laclede County
   
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC105-130303-
/O.EXT.KSGF.FL.W.0016.000000T0000Z-200114T0611Z/
/HZLM7.2.ER.200112T0909Z.200112T1800Z.200113T0611Z.NO/
303 PM GMT Sun Jan 12 2020

...For the Gasconade River at Hazelgreen...
* At 8:15 AM Sunday The stage was 25.1 feet. 
* Flood stage is 21.0 feet. 
* Minor flooding is occurring and Moderate flooding is forecast.  
* Forecast...The river will continue rising to near 26.1 feet by this
  afternoon. The river will fall below flood stage around midnight.
* Impact...At 26.0 feet...Moderate flooding begins at the gage site. 
  Flood waters impacts the old State Highway 66 bridge. 

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Gasconade River Basin
  Hazelgreen       21  25.1 Sun 08 AM  18.0   9.8   6.6


&&


LAT...LON 3792 9227 3791 9224 3783 9225 3780 9233
      3777 9236 3775 9237 3770 9227 3764 9230
      3773 9249 3779 9249

 

$$
184 
WGUS83 KSGF 130130
FLSSGF
Flood Statement
National Weather Service Springfield MO
730 PM CST Sun Jan 12 2020



 ...The Flood Warning continues for the following rivers in 
Missouri and Kansas...
 
  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County 
  Gasconade River at Hazelgreen affecting Laclede County 
  Gasconade River at Jerome affecting Phelps County 
  Little Osage River near Horton affecting Vernon County 
  Osage River at Taberville affecting St. Clair County 
 ...The Flood Warning continues for the following rivers in 
Missouri...

  Marmaton River near Nevada affecting Vernon County 
   
.Recent heavy rainfall will keep river levels above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC169-131245-
/O.EXT.KSGF.FL.W.0002.000000T0000Z-200113T1245Z/
/BIGM7.2.ER.200111T1330Z.200112T1330Z.200113T0645Z.NO/
130 AM GMT Mon Jan 13 2020

...For the Big Piney  below Fort Leonard Wood East Gate...
* At  7:00 PM Sunday The stage was 10.8 feet. 
* Flood stage is 8.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.

* Forecast...The river has crested and will continue to fall to below
  flood stage by around midnight.
* Impact...At 10.0 feet...Flood waters affect the lower TA 250 
  Training Area and Highway J east of Fort Wood East Gage.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Big Piney River
  Fort Leonard Wo   8  10.8 Sun 07 PM   5.9   3.8   4.2


&&


LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209

 

$$

MOC105-131630-
/O.EXT.KSGF.FL.W.0016.000000T0000Z-200114T0212Z/
/HZLM7.1.ER.200112T0909Z.200112T1700Z.200113T0212Z.NO/
130 AM GMT Mon Jan 13 2020

...For the Gasconade River at Hazelgreen...
* At  7:15 PM Sunday The stage was 21.4 feet. 
* Flood stage is 21.0 feet. 
* Minor flooding is occurring.

* Forecast...The river has crested and will continue to fall to below
  flood stage by this evening.
* Impact...At 21.0 feet...Minor flooding begins at the gage site and 
  mainly affects low lying areas along the river. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Gasconade River Basin
  Hazelgreen       21  21.4 Sun 07 PM  16.3   8.5   6.9


&&


LAT...LON 3792 9227 3791 9224 3783 9225 3780 9233
      3777 9236 3775 9237 3770 9227 3764 9230
      3773 9249 3779 9249

 

$$

MOC161-131630-
/O.EXT.KSGF.FL.W.0003.000000T0000Z-200115T1417Z/
/JRMM7.1.ER.200112T0521Z.200113T1200Z.200114T1417Z.NO/
130 AM GMT Mon Jan 13 2020

...For the Gasconade River at Jerome...
* At  6:45 PM Sunday The stage was 19.8 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.6 feet by 
  tomorrow morning.  The river will fall below flood stage Tuesday 
  morning.
* Impact...At 20.5 feet...Flood waters begin to impact the steel 
  residential fence line at the gage site. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Gasconade River Basin
  Jerome           15  19.8 Sun 07 PM  21.6  15.8   9.9


&&


LAT...LON 3814 9180 3801 9190 3789 9196 3785 9210
      3785 9220 3783 9225 3791 9224 3794 9217
      3794 9207 3814 9196

 

$$

MOC217-131630-
/O.EXT.KSGF.FL.W.0011.000000T0000Z-200115T0421Z/
/HTNM7.1.ER.200111T0633Z.200113T0045Z.200114T0421Z.NO/
130 AM GMT Mon Jan 13 2020

...For the Little Osage River near Horton...
* At  6:45 PM Sunday The stage was 43.7 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.

* Forecast...The river has crested and will continue to fall to below
  flood stage by tomorrow late evening.
* Impact...At 45.0 feet...Moderate flooding begins at the gage site. 
  Low lying areas along Route D near Stotesbury flood.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Little Osage River Basin
  Horton           41  43.7 Sun 07 PM  43.3  39.9  37.5


&&


LAT...LON 3800 9441 3802 9431 3799 9431 3793 9436
      3796 9444 3796 9451 3796 9458 3798 9462
      3800 9462 3800 9452

 

$$

MOC217-131630-
/O.CON.KSGF.FL.W.0009.000000T0000Z-200115T2100Z/
/NVDM7.1.ER.200111T1146Z.200113T0600Z.200114T2100Z.NO/
130 AM GMT Mon Jan 13 2020

...For the Marmaton River near Nevada...
 * At  6:45 PM Sunday The stage was 23.9 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.9 feet by 
  around midnight.  The river will fall below flood stage Tuesday 
  afternoon.
* Impact...At 24.0 feet...The county road west of the gage, Minnie 
  Ball Road, is impassable.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Marmaton River Basin
  Nevada           20  23.9 Sun 07 PM  23.6  21.1  18.3


&&


LAT...LON 3789 9447 3794 9439 3797 9435 3799 9431
      3794 9432 3784 9440 3784 9452 3784 9461
      3787 9461

 

$$

MOC185-131630-
/O.EXT.KSGF.FL.W.0017.200113T0129Z-200119T0600Z/
/TBVM7.1.ER.200112T2200Z.200115T1200Z.200118T0600Z.UU/
130 AM GMT Mon Jan 13 2020

...For the Osage River at Taberville...
* At  6:45 PM Sunday The stage was 23.1 feet. 
* Flood stage is 23.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.2 feet by 
  Wednesday morning.  The river will fall below flood stage early 
  Saturday morning.
* Impact...At 23.3 feet...The handicapped access to the Osage River 
  launch area floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Osage River Basin
  Taberville       23  23.1 Sun 07 PM  23.4  23.9  24.2


&&


LAT...LON 3803 9383 3799 9379 3797 9381 3798 9389
      3798 9398 3799 9406 3805 9406 3803 9400
      3802 9390

 

$$
931 
WGUS83 KSGF 131402
FLSSGF
Flood Statement
National Weather Service Springfield MO
802 AM CST Mon Jan 13 2020



 ...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Gasconade River at Hazelgreen affecting Laclede County
   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for updates or local media for 
updates.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC105-131432-
/O.CAN.KSGF.FL.W.0016.000000T0000Z-200114T0212Z/
/HZLM7.1.ER.200112T0909Z.200112T1700Z.200113T0141Z.NO/
802 AM CST Mon Jan 13 2020

The Flood Warning has been cancelled for: 
 The Gasconade River at Hazelgreen.
* At  7:15 AM Monday The stage was 12.6 feet. 
* Flood stage is 21.0 feet. 
* Forecast...The river will continue to fall to 8.5 feet by tomorrow 
  morning.


&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Tue   Wed   Thu

Gasconade River Basin
  Hazelgreen       21  12.6 Mon 07 AM   8.5   6.9   5.3


&&


LAT...LON 3792 9227 3791 9224 3783 9225 3780 9233
      3777 9236 3775 9237 3770 9227 3764 9230
      3773 9249 3779 9249

 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jan 12, 3:49 AM CST, 55 minutes earlier.

Area forecast discussion, Jan 12, 3:49 AM CST, 55 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
349 AM CST Sun Jan 12 2020

.SHORT TERM...(Today and Tonight)
Issued at 330 AM CST Sun Jan 12 2020

Surface high pressure is moving into the area this morning.
A low level stratus deck is over the area. Some patchy light fog
will be possible across the eastern Ozarks early this morning
ahead of the area of high pressure. The fog should overall be
light, but if any can get a little heavier some pockets of
freezing fog is not out of the question, but should be pretty
localized this morning. Lows this morning will be in the upper
tens to the lower 20s.

The low level moisture and the cloud deck are fairly thick, and
could take some time to clear this morning. An upper level
shortwave trough will also track to the northeast out of the
central Plains into Iowa this afternoon into tonight. Mid level
moisture will be limited across the area so not expecting any
precipitation across the area, but could bring more mid to high
level clouds to the region. Temperatures may struggle to warm out
of the 30s across portions of central Missouri, with highs
warming into the middle 40s across far southwestern Missouri. Lows
tonight will drop into the lower 30s

.LONG TERM...(Monday through Saturday)
Issued at 330 AM CST Sun Jan 12 2020

Another upper level shortwave trough will start to move east into
the Plains on Monday allowing a southwest upper level flow
pattern to setup across the region. This will allow highs to warm
back into the 50s Monday afternoon. The trough will then move
through the region Monday night. Moisture will again be limited
across the area, and no precipitation is expected with this
system.

A more upper level zonal pattern will setup through mid week, but
upper level ridging building over the area by the end of the week.
An upper level trough will then move east into the Plains on
Friday then through the region Friday night into Saturday. Better
moisture return will occur ahead of this system, bringing better
chances for rain to the area, as early as Thursday as warmer air
advects into the area. Will have to watch how much moisture can
return as some thunder and locally heavy rainfall will not be out
of the questions.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1130 PM CST Sat Jan 11 2020

Flight conditions will start IFR early this morning with some
patchy fog on the plateau and the Springfield terminal.
Conditions will improve before sunrise as cloud cover begins to
scatter out. The reminder of the day Sunday will be VFR as skies
clear.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Hatch
Hazardous weather outlook, Jan 12, 3:51 AM CST, 53 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
351 AM CST Sun Jan 12 2020

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131000-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
351 AM CST Sun Jan 12 2020

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited excessive cold risk.

DISCUSSION...

  Wind chills tonight will fall into the single digits to teens
  this morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

  Westerly winds gusts around 30 mph will be possible at times
  across the area on Friday. A few thunderstorms may be possible
  Friday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 8:24 AM CSTAreal Flood AdvisorySGFBarry, Jasper, McDonald, Newton24 hr
Jan 12, 9:26 AM CSTRiver Flood WarningSGFSt. Clair4 days
Jan 12, 9:50 AM CSTAreal Flood AdvisorySGFCamden, Dallas, Dent, Douglas, Howell, Laclede and 10 more24 hr

Nearby

River Flood Warnings in Missouri, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.